MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MINIBUNION; Plate, fixation, bone

CROSSROADS EXTREMITY SYSTEMS MINIBUNION; Plate, fixation, bone
Model Number 3100-2716NL
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following lot history record of the sterile implant and individual component part were reviewed in their entirety during the investigation.These records include quality inspection procedures, component inspection records, component print specifications, component supplier certificates of conformance, supplier inspection certificates, raw material certificates of conformance, and supplier certificates of compliance.No non-conformances were found in any of these records that were reviewed.Description, part number, lot number: minibunion non-locking screw 3.0mm x 24mm - sterile kit, 3100-2716nl, 5000720; minibunion non-locking screw 3.0mm x 24mm component, 280246, 103484.
 
Event or Problem Description
Doctor performed a minibunion surgery on (b)(6) 2019.At 13 weeks post-operation during a follow-up visit on (b)(6) 2019, an x-ray revealed a broken non-locking screw in a minibunion plate.There is no resolution to date for this case.Doctor reports that the patient is doing fine, and he has no plans to revise this patient or remove hardware.

Brand Name
MINIBUNION
Common Device Name
Plate, fixation, bone
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr
suite 101
memphis, TN 38134
9012218406
MDR Report Key15501697
Report Number3020584246-2022-00037
Device Sequence Number20772279
Product Code HRS
UDI-Device Identifier00815432027026
UDI-Public00815432027026
Combination Product (Y/N)N
PMA/510(K) Number
K181872
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/03/2021
Device Model Number3100-2716NL
Device Catalogue Number3100-2716NL
Device Lot Number500720
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2019
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale